IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 355 
Small font sizeDefault font sizeIncrease font size
Navigate Here
    Next article
    Previous article
    Table of Contents

Resource Links
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2876    
    Printed126    
    Emailed0    
    PDF Downloaded172    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 2019  |  Volume : 51  |  Issue : 1  |  Page : 72-74

Dose-dependent thalidomide induced bradycardia in young erythema nodosum leprosum patient


1 Department of Pharmacology, All India Institute of Medical Sciences, Raipur, Chhattisgarh, India
2 Department of Clinical Division, Central Leprosy Teaching and Research Institute, Ministry of Health and Family Welfare, Chengalpattu, Tamilnadu, India
3 Advisor, National Centre for Disease Control, Ministry of Health and Family Welfare, Calicut, Kerala, India

Correspondence Address:
Dr. Pugazhenthan Thangaraju
Department of Pharmacology, All India Institute of Medical Sciences, Raipur, Chhatisgarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.IJP_48_18

Rights and Permissions

The distressing consequences of immunology in leprosy is the lepra reaction. Erythema nodosum leprosum(ENL) in special cases need to be managed with capsule thalidomide in varying doses.We report such a case of bradycardia in thalidomide dose dependent manner in a young ENL male.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow